Skip to Main content Skip to Navigation
Journal articles

First-Order Interpretations of Bounded Expansion Classes

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-02901296
Contributor : Patrice Ossona de Mendez <>
Submitted on : Friday, July 17, 2020 - 9:10:58 AM
Last modification on : Monday, December 28, 2020 - 10:22:04 AM

Links full text

Identifiers

Collections

Citation

Patrice Ossona de Mendez, Jakub Gajarsky, Stephan Kreutzer, Jaroslav Nešetřil, Patrice Ossona De Mendez, et al.. First-Order Interpretations of Bounded Expansion Classes. ACM Transactions on Computational Logic, Association for Computing Machinery, 2020, 21 (4), pp.1-41. ⟨10.1145/3382093⟩. ⟨hal-02901296⟩

Share

Metrics

Record views

38